# SDR 2004FA0000050

- Difficulty date: January 10, 2004
- Submitted: January 10, 2004
- Operation: General aviation
- Aircraft: N13AG
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770115
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SAF2323
- Part serial: 976
- Condition: Leaking
- Location: Mlg
- Part time: 7,433 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LANDING GEAR WOUND NOT EXTEND, CYCLED THE GEAR SEVERAL TIMES THEN PERFORMED AN EMERGENCY EXTENSION AND LANDED.  THE RT MAIN GEAR ACTUATOR END CAP O-RING FAILED AND RESULTED IN THE LOSS OF ALL HYDRAULIC FLUID.
